Aspirin-Exacerbated Respiratory Disease Complicated by Eosinophilic Esophagitis: A Case Report.
Аннотация
A 59-year-old woman developed sudden dyspnea after taking non-steroidal anti-inflammatory drugs (NSAIDs) for epigastralgia. She had a history of bronchial asthma after childbirth. Computed tomography showed bilateral peripheral bronchial wall thickening, lumen narrowing, obstruction, and circumferential lower esophageal mucosal edema. The patient was diagnosed with aspirin-exacerbated respiratory disease (AERD), a hypersensitivity reaction. Respiratory symptoms improved with intravenous dexamethasone. Endoscopy confirmed lower esophageal mucosal edema; mucosal biopsy detected eosinophilic infiltration, suggesting eosinophilic esophagitis (EoE). Although EoE is often diagnosed after AERD, the patient was simultaneously diagnosed with AERD and EoE after taking NSAIDs. Thus, EoE should be considered as a potential comorbidity when AERD develops after NSAID administration for abdominal symptoms.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.